MathSciNet Relay Station
MathSciNet bibliographic data
MR1164063 57M15 (05C10)
Robertson, Neil; Seymour, P. D.; Thomas, Robin Linkless embeddings of graphs in $3$-space. Bull. Amer. Math. Soc. (N.S.) 28 (1993), no. 1, 84–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement